# SDR DALA2019122307500

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,506 hours, 23,719 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR EICAS MESSAGE ILLUMINATED, CLIMBING THROUGH 9K FEET.   ADJUSTED SENSOR.
